Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Back aches, stomach cramps, headaches and dizziness. On depo shot. Pregnant?

I have been on my depo shot for almost a year now me and my boyfriend had sex on the new year, the condom tore and I thought I was going to be okay my last shot was last year in december a week before I left for Christmas break . . . I m having back aches and bad stomach cramps , having headaches , feeling dizzy, very tired!whats wrong with me?
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
You did not mention when you had your last period and if you have been getting them regularly. Since you are on your depo shot now, you are protected. The medication takes one week to be effective if given after first five days of the cycle, and if given in the first five days of the cycle, has immediate effect. You can get a urine pregnancy test done and visit a gynecologist for further suggestions. Take care.
Answered: Tue, 5 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor